Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Pregunte a los Expertos Sobre

Vivir con el VIHVivir con el VIH
           
Rollover images to visit our other forums!
Preguntas RecientesPreguntas por CategoriaHaga una Pregunta
  
  • Email Email
  • Glossary Glossary


Vomitos y tratamiento con Atripla
Jun 7, 2010

hola, tengo un mes en tratamiento con atripla, nunca me habia dado vomitos o diarrea , pero tengo una semana con vomitos que todo lo que como lo vomito.. que me puede recomendar para eso... y me puede decir si es producto del medicamento?

Respuesta del Dr. Natterstad

Buenos días,

Es bastante improbable por dos razones:

1. Los vómitos no son un efecto secundario visto comúnmente con Atripla.

2. Tomabas Atripla un mes sin problemas gastrointestinales.

Sin embargo, vómitos que han durado una semana merecen una cita con tu médico especialista en VIH. Llámale.

Mucha suerte y un gran abrazo.

Dr. Steve



Regresar
elisa positivo y western blot negativo
Siguiente
cd4 y crga viral

  
  • Email Email
  • Glossary Glossary

 Reciba un correo electrónico cuando este foro es actualizado, o con el RSS (en inglés)


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement